# SDR ASAA2019052129431

- Difficulty date: May 21, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 41,235 hours, 12,313 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING LG #11969674, FOUND L1 DOOR HARD TO CLOSE. GROUNDED - YES. PERFORMED FIM TASK 52-10 TASK 807, ACCOMPLISHED ENTRY DOOR LUBRICATION, OPS CHK ON L1 GOOD AT THIS TIME.
